Good Sense Aller-Ease Fexofenadine Hydrochloride Tablets, 180 mg, 120 Count

    Feature

    • Compare to active ingredient in Allegra Allergy
    • Temporarily relieves these symptoms due to hay fever or other upper respiratory allergies: runny nose; itchy, watery eyes; sneezing; itching of the nose or throat
    • Non-Drowsy
    • Indoor & Outdoor Allergies
    • Original Prescription Strength

    Product Description

    Allergy Relief of sneezing, runny nose, itchy, watery eyes, itchy nose or throat. Compare to active ingredient in Allegra Allergy. See product images above for full product details.

    Product Detail

    • Product Dimensions: 2.28 x 2.25 x 4.5 inches;
    • ASIN: B00GATY0ZQ
    • Item model number:
    • Average Customer Review: Customer Reviews

    Customers Who Viewed This Item Also Viewed

    Comments

    Write a Reply or Comment:

    Your email address will not be published.*